# SDR 20010222CW006

- Difficulty date: January 10, 2001
- Submitted: February 22, 2001
- Operation: General aviation
- Aircraft: N3891P
- Make and model: Amtr VANSRV6
- Aircraft serial: 23736
- Engine: Lyc IO320*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tube
- Part number: F659
- Condition: Broken
- Location: Below Flap
- Part time: 117 hours
- Component: Flap Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ROD BROKE JUST BELOW UPPER BALL JOINT CAUSING FLAP TO RETRACT ON LANDING.  THIS PART IS .3125 X .058 6061 T6 ALUMINUM TUBING AND APPEARS TO BE WEAK AFTER THREADS ARE CUT IN ENDS.
